MAUDE Adverse Event Report: BECTON DICKINSON BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM

BECTON DICKINSON BD VACUTAINER® C&S PRESERVATIVE URINE TUBE; TRANSPORT CULTURE MEDIUM
Catalog Number 364951
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
"unknown manufacturer: there are multiple bd locations where this bd device may have been manufactured.A lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.(b)(4)." result: investigation summary: bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.Additionally, bd was unable to determine the specific lot number associated with this complaint.Therefore, a review of the manufacturing records could not be conducted.Investigation conclusion as no samples or photos were received for evaluation, the customer's indicated failure mode was not observed by bd.Root cause description: as there was no sample or photo available for evaluation, a root cause could not be determined.Rationale: complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.The bd business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported the bd vacutainer® c&s preservative urine tube had incorrectly collected blood issue.There was no report of medical intervention or serious injury.

Brand Name
BD VACUTAINER® C&S PRESERVATIVE URINE TUBE
Common Device Name
TRANSPORT CULTURE MEDIUM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key7584197
Report Number2243072-2018-01237
Device Sequence Number16440863
Product Code JSM
UDI-Device Identifier50382903649513
UDI-Public50382903649513
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K024240
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number364951
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;